# SDR AALA201510239006

- Difficulty date: October 2, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 63,524 hours, 23,658 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CC2247
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, LT ELEVATOR UPPER SURFACE SKIN HAS INDICATION OF TRAPPED WATER, BETWEEN STATION 404 & 527, RIB 10 - 12.  REPAIRED ELEVATOR UPPER SURFACE SKIN IAW SRM 55-21-11-201-1 & 51-77-13-001.
